PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hypertranscendence and algebraic independence of certain infinite products

Volume 184 / 2018

Peter Bundschuh, Keijo Väänänen Acta Arithmetica 184 (2018), 51-66 MSC: Primary 12H05; Secondary 11J81, 11J91, 34M15. DOI: 10.4064/aa170528-16-12 Published online: 9 March 2018

Abstract

We study infinite products $F(z)=\prod_{j\ge0}p(z^{d^j})$, where $d\ge2$ is an integer and $p\in\mathbb{C}[z]$ with $p(0)=1$ has at least one zero not lying on the unit circle. In that case, $F$ is a transcendental function and we are mainly interested in conditions for its hypertranscendence. Moreover, we investigate finite sets of infinite products of type $F$ and show that, under certain natural assumptios, these functions and their first derivatives are algebraically independent over $\mathbb{C}(z)$.

Authors

  • Peter BundschuhMathematisches Institut
    Universität zu Köln
    Weyertal 86-90
    50931 Köln, Germany
    e-mail
  • Keijo VäänänenDepartment of Mathematical Sciences
    University of Oulu
    P.O. Box 3000
    90014 Oulu, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image